# SDR DALA1133840688

- Difficulty date: May 5, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,513 hours, 18,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Bs 580 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A DENT WAS FOUND FWD CARGO COMPARTMENT FRAME STA 580 BETWEEN STRINGERS S23L-S24L.  FRAME WAS REPAIRED IAW SRM 53-00-07 REPAIR NR 5 FIG 201 SHEETS (1-15).
